# SDR ZW0A0208602

- Difficulty date: August 11, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 29,225 hours, 14,505 cycles
- Engine: Pwa JT8D217A
- Engine time: 32,643 hours, 19,218 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE APPEARED IN THE CABIN AND COCKPIT.  FLIGHT MADE AN UNSCHEDULED LANDING AT ICT.  EXTENSIVE CHECKS OF THE WATER SEPARATOR FILTERS, ENGINE END CAPS, ETC.  FOUND NO CAUSE FOR THE SMOKE.  THE AIRCRAFT OPERATED TO STL WHERE BOTH ENGINES WERE BORESCOPED PRECAUTIONARY.  THE RT ENGINE HAD OIL IN THE EIGHTH STAGE SO THE ENGINE WAS REPLACED.
